# SDR ANC2008F00000

- Difficulty date: July 12, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N521NA
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Engine: Rroyce RB211535E4
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORT 4274013-1: DURING SINGLE ENG TAXI WHILE APPLYING THRUST RT ENGINE STALLED THEN AFTER THE LT ENG WAS STARTED, IT ALSO STALLED LT ENG LIMITER COME ON AT THE EICAS.  LT BVCU SHOWS CODE 07, IAW FIM 75-32-00 TABLE 102 GEN DEDICATED CONTROL UNIT "B" WAS REPLACED IAW AMM.  THE RT BVCU SHOWS CODE 12, IAW FIM 75-32-00 TABLE 102 WAS CHECKED RESISTANCE BETWEEN D1364 TO D1388/D1484 AND RT IP BLEED VALVE SOLENOID D1352 AND THESE VALUES ARE INTO THE ACCEPTANCE LIMITS.  ACCORDING TO FIM 71-06-00/FIG 104, BLOCKS 12-3-12 AND 25. C/A WAS ACCOMPLISHED.  THE RUNNING TEST AMM 71-00-00/ TEST NR 3 AND NR 13 ARE SATISFACTORY.  AC IS ON GROUND IN TROUBLESHOOTING PROCESS. (K)
